Estimation of a temporally and spatially varying diffusion coefficinet in a parabolic system by an augmented Lagrangian technique.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 473-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
undetermined coefficient, equation error method, parabolic problem, biological modelling, fluid flow in porous media, output least squares method, augmented Lagrangian iterative algorithm, convergence, stability, numerical example
@article{NUMA_1991__59_8_133561,
author = {K. Kunisch and G. Peichl},
title = {Estimation of a temporally and spatially varying diffusion coefficinet in a parabolic system by an augmented {Lagrangian} technique.},
journal = {Numerische Mathematik},
pages = {473--510},
year = {1991},
volume = {59},
number = {8},
zbl = {0742.65090},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133561/}
}
TY - JOUR AU - K. Kunisch AU - G. Peichl TI - Estimation of a temporally and spatially varying diffusion coefficinet in a parabolic system by an augmented Lagrangian technique. JO - Numerische Mathematik PY - 1991 SP - 473 EP - 510 VL - 59 IS - 8 UR - http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133561/ ID - NUMA_1991__59_8_133561 ER -
%0 Journal Article %A K. Kunisch %A G. Peichl %T Estimation of a temporally and spatially varying diffusion coefficinet in a parabolic system by an augmented Lagrangian technique. %J Numerische Mathematik %D 1991 %P 473-510 %V 59 %N 8 %U http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133561/ %F NUMA_1991__59_8_133561
K. Kunisch; G. Peichl. Estimation of a temporally and spatially varying diffusion coefficinet in a parabolic system by an augmented Lagrangian technique.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 473-510. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133561/